# SDR UALA2013070104579

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 61,544 hours, 23,408 cycles
- Engine: Iae V2527A5
- System (JASC): 3800 · Water and Waste System
- Part: Control Unit
- Part number: 14330004C1
- Part serial: 538
- Condition: Faulty
- Location: Toilet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN, LAVATORY TOILET WILL NOT FLUSH.    AFT LAV VACUUM SYS IS INOP ON GROUND. WATER ENTERS BOWL NORMALLY WHEN FLUSHED.    LAV FCU IS NOT TURNING ON VACUUM.  VERIFIED WHEN OTHER LAV FLUSHES THIS LAV WILL FLUSH.
